# SDR DHL200080386C

- Difficulty date: February 25, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 CARGO DOOR HINGE FITTING CRACKED 2.5 INCHES BETWEEN FS 1215 AND FS 1225.  REMOVED FITTING, CLEANED AND INSPECTED IAW SRM 52-2-0 PG 22, FOUND TO BE A SCRATCH.  REINSTALLED HINGE FITTING IAW SRM 51-1-21.  N/R 5352
